# SDR DALA14015121811

- Difficulty date: March 7, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 52,435 hours, 11,340 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION UPPER SURFACE AT STRINGER 3 FOUND CORRODED.   CORROSION REMOVED AND REPAIR CARRIED OUT IAW PRI 522072-14, REV ORIGINAL AND REV 1.   C
